导出
  • 排序
  • 显示
6. Steady states of Hall-MHD system SCOPUS SCIE

作者:Zeng, Y

通讯作者地址:Zeng, Y (reprint author), East China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Zeng, Yong] East China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,451,2,757-793

收录类别:SCOPUS;SCIE

当年影响因子:1.064

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

9. Expansions in Askey-Wilson polynomials via Bailey transform SCOPUS SCIE

作者:Jia, ZY; Zeng, J

通讯作者地址:Zeng, J (reprint author), Univ Claude Bernard Lyon 1, CNRS UMR 5208, Inst Camille Jordan, 48 Blvd 11 Novembre 1918, F-69622 Villeurbanne, France.

作者机构:[Jia, Zeya] East China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.; [Zeng, Jiang] Univ Claude Bernard Lyon 1, CNRS U 更多

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,452,2,1082-1100

收录类别:SCOPUS;SCIE

当年影响因子:1.064

资源类型:外文期刊论文

10. q-difference equations for Askey-Wilson type integrals via q-polynomials SCOPUS SCIE

作者:Cao, J; Niu, DW

通讯作者地址:Cao, J (reprint author), Hangzhou Normal Univ, Dept Math, Hangzhou 310036, Zhejiang, Peoples R China.; Cao, J (reprint author), Univ Lyon 1, CNRS, Inst Camille Jordan, UMR 5208, 43 Blvd 11 Novembre 1918, F-69622 Villeurbanne, France.

作者机构:[Cao, Jian] Hangzhou Normal Univ, Dept Math, Hangzhou 310036, Zhejiang, Peoples R China.; [Cao, Jian] Univ Lyon 1, CNRS, Inst Camille Jordan, UMR 52 更多

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,452,2,830-845

收录类别:SCOPUS;SCIE

当年影响因子:1.064

资源类型:外文期刊论文

12. On a system of partial differential equations and the bivariate Hermite polynomials SCOPUS SCIE

作者:Liu, ZG

通讯作者地址:Liu, ZG (reprint author), East China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Liu, Zhi-Guo] East China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,454,1,1-17

收录类别:SCOPUS;SCIE

当年影响因子:1.064

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

16. Extensions of Ramanujan's reciprocity theorem and the Andrews-Askey integral SCOPUS SCIE

作者:Liu, ZG

通讯作者地址:Liu, ZG (reprint author), East China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.; Liu, ZG (reprint author), East China Normal Univ, Shanghai Key Lab PMMP, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Liu, Zhi-Guo] East China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.; [Liu, Zhi-Guo] East China Normal Univ, Shangh 更多

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2016,443,2,1110-1129

收录类别:SCOPUS;SCIE

当年影响因子:1.064

Scopus被引:2

资源类型:外文期刊论文

17. The spherically symmetric Finsler metrics with isotropic S-curvature SCOPUS SCIE

作者:Zhou, LF

通讯作者地址:Zhou, LF (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Zhou, LF]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2015,431,2,1008-1021

收录类别:SCOPUS;SCIE

当年影响因子:1.064

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

共 5 页, 95 条记录

TOP